# SDR 25921104

- Difficulty date: November 29, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Aircraft: N302CD
- Make and model: Cirrus SR22
- Aircraft serial: 1076
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN334
- Condition: Chafed
- Location: Alr Air Door
- Part time: 158 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOLT (P/N AN3-34) THAT SERVES AS THE PIVOT FOR THE ALTERNATE AIR DOOR IN THE INDUCTION DUCT ASSY (P/N 15708-001) IS BEING CHAFED BY THE INDUCTION SUPPORT BRACKET (P/N 15671-002). IN ADDITION TO THE CHAFED BOLT THE PLASTIC DUCT IS SUSCEPTIBLE TO CRACKING AROUND THE PIVOT BOLT ON THE BOTTOM OF THE DUCT ASSY. THIS AREA IS VERY DIFFICULT TO INSPECT WITHOUT REMOVING THE DUCT ASSEMBLY. ALSO, IT IS NECESSARY TO REMOVE THE NUT AND SUPPORT BRACKET TO INSPECT THE BOLT FOR CHAFFING.
